# SDR QXEA2009112000973

- Difficulty date: November 16, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 6,536 hours, 7,050 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Part number: 49502401
- Part serial: 1999
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 506 hours, 592 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ATTEMPTED TO START APU, APU AUTO SHUTDOWN. RAMP REPORTED ALOT OF SMOKE. PLACED ON MEL 49-00-1. RETURNED TO SERVICE. MEL CLOSED ON 11-18-09. INTERROGATED CDS, FOUND CODE 102-3 ( UNDERSPEED) REMOVED AND REPLACED MAIN FUEL SOLENOID VALVE IAW AMM TASK 49-30-07-000-801 AND 49-30-07-400-801 C/W OP TEST OF APU IAW 49-00-00-710-801 OP CHECKS GOOD- (NOTE: TURBINE ROTATED FREELY NO TURBINE DRAG) C/W 3 START ATTEMPTS. ALL CHECKED GOOD. NO CURRENT FAULTS IN CDS.  RETURNED TO SERVICE.
